# SDR ERAA20120125

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 33,649 hours, 38,377 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 54C546347
- Part serial: 0632
- Condition: Separated
- Location: Mlg Door
- Part time: 33,649 hours, 38,377 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF OBSERVED ILLUMINATION OF NR 2 ISO VLV CAUTION LIGHT AND LOSS OF MOST OF THE NR 2  HYDRAULIC FLUID QUANTITY.  COMPLETED QRH CHECKLIST AND RETURNED FOR LANDING.  REMOVED AND REPLACED NR 2 MLG DOOR SOLENIOD SEQUENCE VALVE IAW  DHC-8 MAINTENANCE MANUAL 32-10-51.  BLED AND LEAK CHECKED GOOD.  GEAR SWING OPS CHECKED GOOD OK FOR SERVICE.
